# SDR 99ZZZX1462

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33319
- Make and model: Piper PA-28-151
- Aircraft serial: 287515328
- Engine: Lyc O320E3D
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3007
- Condition: Worn
- Location: Magneto
- Part time: 54 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF HARD STARTING. REMOVED LEFT MAGNETO AND FOUND IMPULSE FLYWEIGHTS (PAWLS) NOT ENGAGING THE STOP PINS WHEN ROTATED AT STARTING SPEED DUE TO SEVERE WEAR OF THE PAWL OR PIVOT PINS. IMPULSE COUPLING HAD BEEN INSTALLED 54 HOURS AGO.
